# SDR DALA13013720946

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, EVIDENCE OF LIGHTNING STRIKE DAMAGE WAS NOTED ON LT ELEVATOR GEARED TAB T/E FROM XET=88-90.  LT ELEVATOR GEARED TAB REPAIRED IAW SRM 55-04, PAR 3.
